# SDR CHQA20130823325

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 28,925 hours, 27,422 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,238 hours, 18,088 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90004
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW REPORTED A BURNING ODOR AND VISIBLE SMOKE IN THE CABIN COMING FROM THE CABIN LIGHTING BALLAST AT ROW 1.  RETURNED TO GATE,  REPLACED BALLAST.  NO FURTHER DEFECTS HAVE BEEN NOTED.
